Table of Contents
Game Theory
Volume 2014, Article ID 742508, 11 pages
Research Article

Renegotiation Perfection in Infinite Games

Office of Research, Consumer Financial Protection Bureau, 1700 G Street NW, Washington, DC 20552, USA

Received 25 August 2013; Accepted 19 December 2013; Published 26 February 2014

Academic Editor: X. Henry Wang

Copyright © 2014 Julian C. Jamison. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Julian C. Jamison, “Renegotiation Perfection in Infinite Games,” Game Theory, vol. 2014, Article ID 742508, 11 pages, 2014.